Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 4, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Jan 22, 2016, 9:25 AM CST for 4 counties in Texas. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Jan 22, 2016, 9:25 AM CST (15:25 UTC)
- Expired
- Jan 27, 2016, 8:41 AM CST
- In force
- 5 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 142 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sulphur River near Talco (TLCT2). The gauge peaked at 14.11 ft at Jan 23, 2016, 12:00 AM CST.
- Action stage
- 19.5 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 27.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07343200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
489 WGUS44 KSHV 221525 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 925 AM CST FRI JAN 22 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-231525- /O.NEW.KSHV.FL.W.0004.160122T1525Z-160126T1200Z/ /TLCT2.1.ER.160122T1415Z.160123T1200Z.160125T1800Z.NO/ 925 AM CST FRI JAN 22 2016 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Sulphur River Below Talco, Texas. * until Tuesday morning...or until the warning is cancelled. * At 815 AM Friday the stage was 20.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 20 feet. * Forecast...The river will continue rising to near 21.5 feet by Saturday morning. The river will fall below flood stage Monday early afternoon. * Impact...Minor lowland flooding. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$ VIII.
5 follow-up statements
093 WGUS84 KSHV 231603 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1003 AM CST SAT JAN 23 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-241603- /O.EXT.KSHV.FL.W.0004.000000T0000Z-160126T0600Z/ /TLCT2.1.ER.160122T1415Z.160123T0930Z.160125T1200Z.NO/ 1003 AM CST SAT JAN 23 2016 The flood warning continues for the Sulphur River Below Talco. * until late Monday night...or until the warning is cancelled. * At 9:15 AM Saturday The stage was 21.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 20.0 feet. * Impact...at 20.0 feet...Expect minor lowland flooding of the heavily wooded floodplain. Ranchers that may have cattle and equipment in the river bottoms should move them to higher ground. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$ TXC037-067-343-241602- /O.CON.KSHV.FL.W.0209.000000T0000Z-000000T0000Z/ /NAPT2.3.ER.000000T0000Z.160106T2230Z.000000T0000Z.NO/ 1003 AM CST SAT JAN 23 2016 The flood warning continues for the Sulphur River Near Naples. * until further notice...or until the warning is cancelled. * At 6:30 AM Saturday The stage was 32.7 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 22.0 feet. * Forecast...The river will continue to fall to a stage of 32.4 feet by tomorrow morning. * Impact...at 33.0 feet...Expect the boat ramp to completely inundated. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$ 25
090 WGUS84 KSHV 241611 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1011 AM CST SUN JAN 24 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-251611- /O.EXT.KSHV.FL.W.0004.000000T0000Z-160130T0000Z/ /TLCT2.1.ER.160122T1415Z.160123T0930Z.160129T0600Z.NO/ 1011 AM CST SUN JAN 24 2016 ...The flood warning extended until Friday evening...The flood warning continues for the Sulphur River Below Talco. * until Friday evening...or until the warning is cancelled. * At 9:15 AM Sunday The stage was 20.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 20.0 feet. * Forecast...The river will continue to fall to below flood stage by early Friday morning. * Impact...at 20.0 feet...Expect minor lowland flooding of the heavily wooded floodplain. Ranchers that may have cattle and equipment in the river bottoms should move them to higher ground. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$ TXC037-067-343-251610- /O.CON.KSHV.FL.W.0209.000000T0000Z-000000T0000Z/ /NAPT2.3.ER.000000T0000Z.160106T2230Z.000000T0000Z.NO/ 1011 AM CST SUN JAN 24 2016 The flood warning continues for the Sulphur River Near Naples. * until further notice...or until the warning is cancelled. * At 6:30 AM Sunday The stage was 32.4 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 22.0 feet. * Forecast...The river will remain near 32.4 feet. * Impact...at 33.0 feet...Expect the boat ramp to completely inundated. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$ 25
611 WGUS84 KSHV 251515 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 915 AM CST MON JAN 25 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-261515- /O.EXT.KSHV.FL.W.0004.000000T0000Z-160128T1800Z/ /TLCT2.1.ER.160122T1415Z.160123T0930Z.160128T0000Z.NO/ 915 AM CST MON JAN 25 2016 The flood warning continues for the Sulphur River Below Talco. * until Thursday afternoon...or until the warning is cancelled. * At 8:15 AM Monday The stage was 20.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 20.0 feet. * Impact...at 20.0 feet...Expect minor lowland flooding of the heavily wooded floodplain. Ranchers that may have cattle and equipment in the river bottoms should move them to higher ground. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$ TXC037-067-343-261514- /O.CON.KSHV.FL.W.0209.000000T0000Z-000000T0000Z/ /NAPT2.3.ER.000000T0000Z.160106T2230Z.000000T0000Z.NO/ 915 AM CST MON JAN 25 2016 The flood warning continues for the Sulphur River Near Naples. * until further notice...or until the warning is cancelled. * At 6:30 AM Monday The stage was 32.3 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 22.0 feet. * Forecast...The river will remain near 32.3 feet. * Impact...at 33.0 feet...Expect the boat ramp to completely inundated. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$ 25
040 WGUS84 KSHV 261605 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1005 AM CST TUE JAN 26 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-271605- /O.EXT.KSHV.FL.W.0004.000000T0000Z-160127T1800Z/ /TLCT2.1.ER.160122T1415Z.160123T0930Z.160127T0000Z.NO/ 1005 AM CST TUE JAN 26 2016 The flood warning continues for the Sulphur River Below Talco, Texas. * until Wednesday afternoon...or until the warning is cancelled. * At 915 AM Tuesday The stage was 20.0 feet. * Minor flooding is forecast. * Flood stage is 20 feet. * Forecast...The river will recede below flood stage by Wednesday morning. * Impact...at 20.0 feet...Expect minor lowland flooding of the heavily wooded floodplain. Ranchers that may have cattle and equipment in the river bottoms should move them to higher ground. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$ TXC037-067-343-271604- /O.CON.KSHV.FL.W.0209.000000T0000Z-000000T0000Z/ /NAPT2.3.ER.000000T0000Z.160106T2230Z.000000T0000Z.NO/ 1005 AM CST TUE JAN 26 2016 The flood warning continues for the Sulphur River Near Naples, Texas. * until further notice...or until the warning is cancelled. * At 630 AM Tuesday the stage was 32.3 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Flood stage is 22 feet. * Forecast...The river will remain near 32.3 feet through Wednesday morning.. * Impact...at 33.0 feet...Expect the boat ramp to completely inundated. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$ VIII.
826 WGUS84 KSHV 271441 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 841 AM CST WED JAN 27 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-271511- /O.CAN.KSHV.FL.W.0004.000000T0000Z-160127T1800Z/ /TLCT2.1.ER.160122T1415Z.160123T0930Z.160127T0915Z.NO/ 841 AM CST WED JAN 27 2016 The flood warning is cancelled for the Sulphur River Below Talco, Texas. * At 815 AM Wednesday the stage was 19.7 feet. * Fell below flood stage at 315 AM Wednesday. * Flood stage is 20 feet. * Forecast...The river will continue to fall to 19.6 feet by Thursday morning. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$ VIII.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jan 22, 8:04 AM CST, 1 hour 21 minutes earlier.
Area forecast discussion, Jan 22, 8:04 AM CST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
804 AM CST FRI JAN 22 2016
.UPDATE...
TO CLEAN UP PRODUCTS WITH OUR NOW EXPIRED WINTER WX ADV
&&
.DISCUSSION...
WE MAY SEE A FEW FLURRIES...DRIZZLE OR LIGHT RAIN WITH THE BACK
EDGE OF CLOUDS THAT COULD PRODUCE ANY TYPE OF PRECIPITATION NOW
LIES FROM CALION...TO RUSTON...TO JENA. NO OTHER CHANGES EXCEPT TO
SKY WITH SOME BREAKS AND CLEARING NOW OVER OUR WESTERN COUNTIES.
/24/
&&
.PREV DISCUSSION... /ISSUED 717 AM CST FRI JAN 22 2016/
DISCUSSION...
AFTER CALLING AROUND IN OUR CWA WE HAVE CANCELED A FEW MORE
COUNTIES AND PARISHES EARLY FROM THE WINTER WEATHER ADVISORY.
HOWEVER...UNION COUNTY ARKANSAS REMAINS WITH A QUESTION MARK ON
THE AIRPORT ASOS INDICATING SOME FROZEN PRECIPITATION STILL AT THIS
HOUR. OVERNIGHT SNOWFALL WAS AN INCH OR TWO OF WET SNOW WHICH REMAINS
PROBLEMATIC THIS MORNING. THE SHERIFF/S OFFICE REPORTS SLUSH ON
MANY ROADS AND ELEVATED EXPRESSWAYS AND BRIDGES WITH RECENT
ACCIDENTS. CONDITIONS ARE SLOWLY IMPROVING FROM BELOW WITH RADIANT
HEAT FROM THE SOIL: THE AIR TEMP TOO IS ABOVE FREEZING. ONE LAST
UPDATE TO REMOVE ADVISORY AT 8 AM. /24/
PREV DISCUSSION... /ISSUED 600 AM CST FRI JAN 22 2016/
AVIATION...
FOR THE 22/12Z TAFS...MVFR CIGS WILL HOLD SOLID AREA WIDE THROUGH
MID TO LATE MORNING BEFORE GRADUALLY DIMINISHING FROM WEST TO EAST
THROUGHOUT THE AFTERNOON HOURS. PRECIPITATION WILL BE LIMITED TO
THE MLU TERMINAL FOR THE FIRST FEW HOURS OF THE TAF PERIOD...RAIN
POSSIBLY MIXED WITH SNOW AS TEMPERATURES HOVER JUST ABOVE FREEZING
THIS MORNING. EXPECT SKC CONDITIONS TO TAKE CONTROL FOR THE LATTER
HALF OF THE PERIOD AS THE UPPER LEVEL LOW QUICKLY LIFTS OUT OF THE
REGION. UNTIL THEN...EXPECT THE PRESSURE GRADIENT TO REMAIN STRONG
WITH SUSTAINED NW WINDS FROM 12-18 KTS AND GUSTS AROUND 25-30 KTS.
SPEEDS WILL DROP OFF AFTER 23/00Z TO AVERAGE AROUND 5 KTS THROUGH
THE REMAINDER OF THE TAF PERIOD. /19/
PREV DISCUSSION... /ISSUED 520 AM CST FRI JAN 22 2016/
DISCUSSION...
STILL SOME PRETTY GOOD SNOW FALLING ALONG THE OUACHITA RIVER
VALLEY OF UNION COUNTY ARKANSAS. ELSEWHERE...OUR 88D/S REFLECTIVITY
IS DIMINISHING QUICKLY OVER LOUISIANA. WE HAVE TRIMMED DOWN THE
WINTER WEATHER ADVISORY WHICH GOES INTO THE MORNING COMMUTE AT 8 AM.
THE FOUR INCH SOIL TEMPERATURE CONTINUES TO FALL THROUGH THE 40S
SINCE MIDNIGHT. HOWEVER...IT IS JUST TOO WARM TO KEEP ANY THING
BUT A SLUSH WITH AIR TEMPERATURES ABOVE FREEZING AS WELL.
THE UPPER LOW IS SEEN WELL ON WATER VAPOR OVER NE LA AND MOVING
EAST AS A CLOSED LOW. THE SURFACE FEATURE IS WELL TO OUR EAST IN
AL. A 1035MB HIGH CENTERED IN MN WILL KEEP A BRISK NW FLOW IN OVER
OUR AREA MUCH OF TODAY. WE WILL BE DOING AN ADDITIONAL UPDATE THIS
MORNING...MAYBE AFTER FIRST LIGHT...BUT BY THE END OF OUR
ADVISORY TIME AT THE LATEST.
LITTLE CHANGE IN THE EXTENDED PORTIONS OF THE FORECAST WITH THE
MODELS CONSISTENT ON OUR CHILLY WEEKEND...MODERATING SOME BY
SUNDAY. OUR NEXT SYSTEM WILL MOVE TROUGH DURING MONDAY AND END
OVERNIGHT AS MORE HIGH PRESSURE DROPS INTO THE MID SOUTH. BOTH GFS
AND EURO ARE 1028MB ON A HIGH CENTERED OVER KN/OK BY 12 TUESDAY.
BEYOND THIS LIGHT RAIN EVENT...WE WILL HAVE ONE MORE OPPORTUNITY
FOR THE JANUARY RAIN BUCKET ON THE VERY LAST DAY. CLAUDE THE
CRAYFISH MAY BE IN FOR A SHADOW WITH ANOTHER DEEP TROUGH OF LOW
PRESSURE MODELED TO BE OVER THE SW U.S. IN EARLY FEBRUARY. /24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 45 29 47 29 / 10 0 0 0
MLU 41 29 42 24 / 20 0 0 0
DEQ 44 22 46 25 / 10 0 0 0
TXK 43 25 43 28 / 10 0 0 0
ELD 40 25 41 23 / 10 0 0 0
TYR 45 28 49 33 / 10 0 0 0
GGG 45 28 47 30 / 10 0 0 0
LFK 48 29 52 31 / 10 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARZ050-051-
059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR LAZ001>006-
010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&
24Hazardous weather outlook, Jan 21, 12:29 PM CST, 20 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1229 PM CST THU JAN 21 2016 LAZ017>022-TXZ152-153-165>167-221830- SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES- SHELBY-ANGELINA-SAN AUGUSTINE- 1229 PM CST THU JAN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN APPROACHING UPPER LOW WILL GET STRONGER BY TONIGHT. THE THREAT FOR RAPIDLY REDEVELOPING THUNDERSTORMS WILL PERSIST THROUGHOUT THE DAY AND INTO THE EVENING HOURS SOUTH OF A WARM FRONT THAT HAS SHIFTED THE SURFACE WINDS TO SOUTHEAST THIS MORNING. A CHANCE FOR ISOLATED TORNADOES WILL BE POSSIBLE IN AREAS SOUTH OF THE HWY 84 CORRIDOR. ALSO...DAMAGING LARGE HAIL TO QUARTER AND GOLF BALL SIZE MAY ALSO OCCUR THIS AFTERNOON AND EVENING AT ANYTIME UNTIL THE UPPER STORM PASSES BY OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE SURFACE WINDS WILL SHIFT BACK TO NORTHWEST AS THE UPPER LOW MOVES OVERHEAD...BRINGING BACK THE COLD AIR. ANY AND ALL RAIN WILL COME TO AN END BY LUNCHTIME. AFTER A CHILLY WEEKEND...WARMER AIR RETURNS WITH MORE SHOWERS EARLY IN THE NEW WORK WEEK...AHEAD OF YET ANOTHER COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY. ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>151-221830- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA- 1229 PM CST THU JAN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN APPROACHING UPPER LOW WILL GET STRONGER AND COLDER BY TONIGHT. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE THE REST OF THE DAY. SOME LARGE HAIL WILL BE POSSIBLE FOR ANY STRONG THUNDERSTORMS. OVERNIGHT AS THE LOWER ATMOSPHERE CHILLS AND THE CORE OF THE LOW MOVES OVERHEAD...WE WILL LIKELY SEE RAIN TRANSITION OVER TO SNOW AFTER MIDNIGHT. THE GROUND TEMPERATURES WILL HOLD ON TO NEEDED WARMTH TO MELT ANY ACCUMULATIONS BY DAYBREAK. AIR TEMPERATURES NORTH OF HIGHWAY 82 MAY ALLOW SOME ICE TO LINGER ON BRIDGES AND OVERPASSES FOR THE MORNING COMMUTE. NO OTHER HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SUNSHINE WILL RETURN IN THE WAKE OF THE UPPER STORM DURING FRIDAY. AFTER A CHILLY WEEKEND...WARMER AIR RETURNS WITH MORE SHOWERS EARLY IN THE NEW WORK WEEK...AHEAD OF ANOTHER COLD FRONT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS SHOULD NOT BE NEEDED THROUGH TONIGHT. 20
In the hours before
Local storm report, Jan 22, 8:51 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
851 AM CST FRI JAN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 AM SNOW EL DORADO 33.22N 92.66W
01/22/2016 E1.5 INCH UNION AR PUBLIC
&&
EVENT NUMBER SHV1600024
21Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.